# SDR YYB2006F00000

- Difficulty date: November 15, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N944LA
- Make and model: Cessna 172R
- Aircraft serial: 17280659
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13B2712185
- Part serial: V28437
- Condition: Corroded
- Location: Engine
- Part time: 2,000 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSIDE DIAMETER WAS FOUND TO BE PITTED AFTER REMOVAL OF THE COATING CALLED URETHABOND 104.  THIS COATING WAS APPLIED IN THE FIELD.  THE CAUSE FOR THE CORROSION IS UNCERTAIN.  THEREFORE A SUGGESTION FOR PREVENTION IS NOT POSSIBLE.  MY SPECULATION WOULD BE THAT THE COATING IS NOT ADEQUATELY SEALING THE SURFACE FORM MOISTURE.  (K)
